MathSciNet Relay Station
MathSciNet bibliographic data
MR2601595 35K91 (35B44 35B53 35K55 74H35)
Nouaili, Nejla; Zaag, Hatem A Liouville theorem for vector valued semilinear heat equations with no gradient structure and applications to blow-up. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3391–3434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement